# SDR DALA2018101106033

- Difficulty date: October 10, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 50,681 hours, 23,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM +Y503.2 LOCATED BETWEEN FRAME 12 TO FRAME 16 AT FORWARD GALLEY AREA. REPLACED IAW SRM 51-72-11 AND SRM 51-72-11 AND DWG D53112825.
